Event Registration - Indiana Optometric Association
2022 IOA Winter Seminar
2/9/2022
7:30 AM - 5:00 PM

* * SOLD OUT * *
This event is currently sold out.  Please check back or fill out this stand by form if you wish to be notified should a seat become available. Thanks for supporting the IOA!

The IOA's 2022 Winter Seminar will be held on Wednesday, February 9, 2022, at the Ritz Charles in Carmel, Indiana. This optometric continuing education event offers eight hours of in-person IOB and Legend Drug CE credit. The IOA and the Ritz Charles are committed to the health and safety of our attendees, including compliance with CDC and IN government guidelines in effect at the time of the seminar. 

SCHEDULE
7:30 – 9 am                             
Registration/Continental Breakfast

8:00 am – 9:00 am
Ocular Side Effects of Oral Medications
Brad Sutton, OD, Indianapolis, IN

Many common orally administered agents can have ocular side effects. This course covers several such agents including Plaquenil, Flomax, Fosamax, Topamax, Viagra, Interferons, Digoxin, Dilantin and others. Identification of ocular side effects and their management are stressed for each drug.
1 hour IOB and Legend Drug
Category: Pharmacology

9:00 am – 11:00 am
Review of Systems

Joseph Pizzimenti, OD, San Antonio, TX
To provide clinically relevant information about the eye-body connection.
2 hours IOB and Legend Drug
Category: Systemic/Ocular Disease

11:00 am – 12:00 pm
Emerging Trends in Age-related Macular Degeneration

Joseph Pizzimenti, OD, San Antonio, TX
Age-related macular degeneration (AMD) imposes an enormous burden on optometrists and ophthalmologists, office staff, caregivers, and above all, patients, and their loved ones. This course presents new clinical insights and, in an effort to ease this burden, making the case for an emerging systemic approach to AMD that is similar to how we view diabetic retinopathy and retinal vascular occlusion.
1 hour IOB and Legend Drug
Category: Trt/Mngmnt Posterior Segment

12:00 pm – 1:00 pm Lunch

1:00 pm – 3:00 pm
Retina and Glaucoma Grand Rounds

Joseph Pizzimenti, OD, San Antonio, TX
Richard Trevino, OD, Bloomington, IN

A collection of posterior segment and glaucoma cases are presented in a grand rounds format. Emphasis will be on clinical diagnosis and management by the primary care optometrist. Glaucoma cases will include angle-closure glaucoma, exfoliation syndrome, normal tension glaucoma, and combined presentations. Posterior segment cases will include vascular and degenerative diseases. 
2 hours IOB and Legend Drug
Category: Trt/Mngmnt Ocular Disease

3:00 pm – 4:00 pm
Rapid Fire Surgical Management of Glaucoma

Richard Trevino, OD, Bloomington, IN
This course will review recent progress in surgical management of glaucoma. Selective laser trabeculoplasty is very popular, but newer forms of laser therapy, such as micropulse diode and pattern scanning trabeculoplasty are gaining acceptance. Minimally invasive surgery continues to rapidly evolve. Laser iridotomy is standard treatment for angle-closure glaucoma, but recently there has been a move toward lens extraction in many patients. There is growing recognition that headache in children may signal angle closure. These children may benefit from iridotomy or other surgical interventions.
1 hour IOB and Legend Drug
Category: Glaucoma

4:00 pm – 5:00 pm
CPT/ICD 10 Coding Update
Doug Morrow, OD, Auburn, IN
The coding update will outline 2022 CPT changes as well as review the Evaluation and Management code changes that occurred in 2021. ICD -10-CM changes for 2022 will also be presented and reviewed.
1 hour IOB*
*This course qualifies for one hour of credit toward the Indiana Optometry Board’s requirement that optometrists complete 2 hours of continuing education in any of the following areas: Medical charting, Billing and coding, Healthcare compliance; or Compliance with federal or Indiana state laws or regulations.

Schedule subject to change. Should any scheduling changes be necessary, they will be posted on this webpage.

Refund Policy
All requests for refunds must be made in writing and must be postmarked or sent via email no later than January 28, 2022. Refund requests made on or before January 28, 2022, will receive a full refund. Requests made between January 29 and February 8, 2022, will receive a 75% refund. No refunds will be made after February 8, 2022.

Questions? Contact Bridget Sims at 317-237-3560 or blsims@ioa.org.
 
Location: Ritz Charles, 12156 N. Meridian Street, Carmel, IN 46032



Registration is Full for this event